Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Application of analytic functions to two-dimensional biharmonic analysis


Author: Hillel Poritsky
Journal: Trans. Amer. Math. Soc. 59 (1946), 248-279
MSC: Primary 36.0X
MathSciNet review: 0015630
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1946-0015630-0
Article copyright: © Copyright 1946 American Mathematical Society